MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-SM0608-26-SP
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Radiographs were provided and showed the device had migrated posteriorly.Comments from surgeon indicated that the patient's bone condition was poor and the posterior pedicle screws had loosened resulting in the migration which led to the revision.The construct was no longer stable due to the pedicle screw loosening and the migration was a secondary result.The surgeon does not believe the 4web interbody fusion cage was the cause of the need to revise.
 
Event or Problem Description
It was reported that during the patient's 6-week follow-up it was found that the implant migrated posteriorly.The company was notified that the patient required a revision surgery.No complications were reported to the manufacturer.The patient is doing well post-operatively.It is unknown which device is related to the reported incident.Therefore, both devices are being reported.(device 2 of 2).

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
MDR Report Key8404425
Report Number3009189869-2019-00005
Device Sequence Number13946944
Product Code MAX
UDI-Device Identifier00812998022502
UDI-Public(01)00812998022502(17)211101(10)D003
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberPSTS-SM0608-26-SP
Device Catalogue NumberPSTS-SM0608-26-SP
Device Lot NumberD003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR